Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 497-502
http://dx.doi.org/10.1155/S0161171294000736

A proof of some Schützenberger-type results for Eulerian paths and circuits on digraphs

Department of Mathematics, University of Alabama, Tuscaloosa 35486, Alabama, USA

Received 30 December 1992; Revised 18 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Byoung-Song Chwe, “A proof of some Schützenberger-type results for Eulerian paths and circuits on digraphs,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 497-502, 1994. https://doi.org/10.1155/S0161171294000736.